# SDR CA121019006

- Difficulty date: October 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-2S2C
- Engine: Pwa JT8D17
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING NORMAL APPROACH THE FLAPS HAD BEEN SELECTED IN SEQUENCE.  AT FLAP POSITION 5, A FLAP DISAGREEMENT SIGNAL HAD BEEN DETECTED.  THE FLAP SYS IS DISABLED IAW DESIGN TO INHIBIT FLAP OPERATION AND A POTENTIAL SPLIT FLAP CONFIGURATION WITH AN,  INDICATION OF FLAP DISAGREEMENT.  THE ACFT LANDED WITHOUT INCIDENT.  THE LANDING OCCURRED IAW FLIGHT MANUAL PROCEDURES WITH FLAPS SELECTED AND INHIBITED AT FLAP POSITION 5.  PRECAUTIONARY MEASURES HAD BEEN TAKEN TO ALERT AIRPORT EMERGENCY RESPONSE.  THIS WAS DUE TO THE HIGHER THAN NORMAL LANDING SPEED WITH REDUCED FLAPS DEPLOYED.   THE DEFECT IS ATTRIBUTED TO AN INDICATION PROBLEM FOR FLAP POSITION AND NOT AN ACTUAL SPLIT FLAP CONFIGURATION.
